The doctor changed my cholesterol medicine to Simcor since the Crestor was not having the desired impact. He told me that people sometimes experience some "flushing" when taking Simcor, but it was nothing serious. I also took the time to read about it online before starting the medication.
Well, last night was the first time I had experienced one of these while I was awake. I have been having them at night and I would wake up when it is almost over. It was very uncomfortable. I literally felt like I was out in the sun baking. Hubby said that is exactly what my face and arms looked like too. My skin felt prickly all over. It was both achy and itchy at the same time. Had I not taken the time to read about Niacin Flushing online before starting this medication, I would not have known to link what I was feeling to the medication. I remembered someone online saying that drinking milk helped his feelings subside, but by the time I thought of that the episode was going away. In all it lasted about 30-45 minutes. Although they are definitely not life threatening, they certainly are not comfortable. When the episode started I had just finished having a vodkarita. I wonder if the alcohol had any impact? Does anyone out there know about the affect alcohol has on niacin flushing?